Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The non-Euclidean mirror

Author: Curtis M. Fulton
Journal: Proc. Amer. Math. Soc. 1 (1950), 331-333
MSC: Primary 48.0X
MathSciNet review: 0036004
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Coolidge, The elements of non-euclidean geometry, London, 1909.
  • [2] R. Courant, Differential and integral calculus, 2d ed., New York, 1937.
  • [3] H. S. M. Coxeter, Non-Euclidean geometry, Mathematical Expositions, no. 2, University of Toronto Press, Toronto, Ont., 1957. 3rd ed. MR 0087965
  • [4] C. M. Fulton, On the birectangular quadrilateral, unpublished.
  • [5] H. B. Phillips, Differential equations, 3d. ed., New York, 1934.
  • [6] H. E. Wolfe, Introduction to non-Euclidean geometry, New York, 1945.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X

Additional Information

Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society